MathSciNet Relay Station
MathSciNet bibliographic data
MR3002141 34K50 (34K20 92D25)
Liu, Meng; Qiu, Hong; Wang, Ke A remark on a stochastic predator-prey system with time delays. Appl. Math. Lett. 26 (2013), no. 3, 318–323.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement